# SDR MWEA001261

- Difficulty date: December 28, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 49125151N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOVEL CLIP CRACKED ON LONGERON 16 RIGHT AT STATION 817.  --  REMOVED AND REPLACED SHOVEL CLIP.
